I tried Evamist and thought I was having gall bladder attack. I've only used Divigel 3times
27 Nov 2011
If you are having chest pain that is not going away, please seek medical attention right away. If the pain is more like breast pain and tenderness than it is a common side effect of the divigel. For more information about the side effects of divigel go to: http://www.drugs.com/sfx/divigel-side-effects.html
Chest pain is not to be ignored and can be a serious side effect of the Divigel. If it continues, please contact the doctor right away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Evamist, and have been diagnosed with atypical lobular hyperplasia. I understand from my doctor that there is no risk for ...
1 answer • 6 Jul 2011
i am not eating more, i exercise alot, but can't control this and im getting depressed about it. has anyone experienced this with these ...
1 answer • 20 Oct 2011
Pain on right side of chest. Goes from chest to back of shoulder. Sore on right side of chest and sharp pain. Has lasted three days now.
4 answers • 22 Feb 2012
I am 7 yrs post menopausal and am experiencing breast cysts and breast pain since taking Armour. Anyone else have this problem?
1 answer • 2 Mar 2013
I have (attacks) times that i get a heavy feeling in my chest it starts under my left breast then turns into a very sharp pain that goes to the top ...
3 answers • 18 Mar 2014